Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is it safe to take cilest instead of cerazette. Had heavy periods, headaches. When can I change medication?

is it safe to switch from cerazette to cilest after 7 tablets?
I am in a 3rd day of my period. I don't think I will manage to take the rest of the pack of cerazette - it has been giving me draining emotional states, headaches, frequent extremely heavy periods and it has been ruining my relationship. I have been giving cerazette a chance for the last 10 months. I feel like burning those pills. Can I start Cilest (my previous pill) on the 3-4 day of my period and just abandon cerazette?
Thank you for your help.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Cilest is a combined oral contraceptive pill and cerazette is a progesterone only pill. Both are hormonal methods. According to studies, combined pills can be started immediately if the woman has been using her other hormonal method consistently and correctly. There is no need to wait for next period.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor